# SDR SWIA201125595

- Difficulty date: February 10, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N866AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7517
- Aircraft time: 24,339 hours, 19,600 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FS 559 BULKHEAD CRACKED.  (C-CHECK)  REPAIR PER REO.
